I can not imagine what you are going through, losing your home, and having to start over. What made me sure I needed to reply to your message is that need to find some coping mechanisms. I know how that feels. Xanax is a hard road to go down I was on it, had seizures and had to go off of it which is VERY difficult. So please use them sparingly. It may be helpful to have a email buddy list- people you can count on to interract with you everyday.Even if you do not feel like writing, do it anyway. It took me being on my meds at a high dose for 3 months to finally feel ok. No panic about seizures, no depression (I have blues that are reasonable now).
If you have regular email access, get a small support group going. You can add me to your list, my email addresss is available on my profile.
I am usually on the crohn's disease forum but I also have depression and happen to look over here today. I have had a hard time with feeling worthless, mostly when I was unemployed for 14 months and almost lost everything including my life. It sounds as you and your husband are dealing with so much that it has stressed your relationship. I think that is to be expected to some degree. Maybe you could get low cost counseling. At least for yourself if he won't go too. I know having someone put you down constantly can be hard to deal with. I divorced partly because of it.
As for coping methods you might try yoga. I have started it and after a few weeks I found that it really did help with my stress. I recommend stuff by Suzanne Deason, she is a good instructor. I have a couple of her videos. I wish you the best in the days ahead.